More and more meds!

I just picked my carrier bag - yes FULL carrier bag - of this month's drug regime!

My neuro increased my immune suppressants by 50% because my MG symptoms deteriated and now I think my AF is progressing again as I have had several episodes recently - which could be a consequence of the new increase in meds because - yes you guessed it - they can cause arrythmias!

I can't take any rate or rhythm drugs so feeling frustrated and fed up as I was trying to increase my exercise but every time I do I have a set back.

Fed up!

10 Replies

oldest ā€¢ newest
  • I'm not surprised that you are feeling fed up. You must feel that you are going round in circles. You have been a tremendous help to me, and to many others, on this site and it's frustrating that we can't help you now.

    I do hope that the new medication regime is effective.

    Very best wishes.

  • That's an awful lot to cope with, CD and enough to make anyone fed up. I hope the new drug regime gives you improvement in your Mg and that will hopefully make things a bit brighter.

    Best wishes. xx

  • Sorry to hear this. It may be progress in the MG direction but the benefits disappear in the big picture. I hope some way to improve your situation can be found. What does your EP have to say?

  • We have a plan - if AF symptoms get intolerable which is cardioversion by shock or intravenous Flecainide, then progress to 3rd ablation but because I am anaethetist nightmare I would need 3-5 days IVG - a blood product given very slowly by infusion - or plasmapheris, similar to blood dialysis - prior to ablation - both very expensive procedures. Needless to say this will not be easy to get!

    Thankfully both my EP and Neurologist have offices on the same floor almost adjacent to each other and there does seem to be some co-ordination on treatment plans.

    One of the side effects of the MG meds is over production of saliva - which I have never had previously but is now in overdrive so I feel as though I am drowning and drooling all the time when I lie down. Hoping this will pass as my body adjusts to the new regime. The meds are the same - just much higher dose.

    Thanks for your best wishes.

  • Nightmare you may be and expensive though the technique might be - perhaps this could be an opportunity for learning and for the frontiers of medicine to be pushed and knowledge to be gained and therefore welcome should the need arise! Good that your experts have some co-ordination as well as a plan.

    Yes, I hope you adapt to your new meds regime - and that there are good results as well as tedious ones and there's a bit of plain sailing ahead.

  • Groan. How can life be so unfair?!

    I so wish I could help but all I can do is keep fingers and toes crossed that something improves in one of the departments. Please let us know how things go for you .

    Jane x

  • Thank you everyone for your good wishes - hope you all have a lovely time over the Easter break.

    Love you all xx

  • Sorry to hear this CD, you have a lot to cope with without AF playing up again, I have always admired your tenacity and hope your MG settles down. My husband so far has been very lucky with his MG he now just takes Pyridostigmine and does not need the mycofenolate also playing squash 3 times a week. Make sure you get enough rest and I hope you feel better soon. Have you seen your EP about another ablation?

    BrendašŸ

  • Just read further down and see your plan, good you are getting some help. X

  • It's trying to balance everything.

    I got very low for 3-4 months around Christmas and my WBC was rising, I had a lot of fatigue and brain fog as well as muscle weakness so on a 'good' day I could only function for 3-4 hours maximum. The increase has helped so I am back just having a rest for about 1 hour a day, bit of face droop, ptosis but double vision has gone and I haven't fallen or stumbled for a while now.

    It was just such a shock to see a month's med all in one go! I am now on anti-coagulants, immune suppressants, anti-virals and Pyridostigmine 5 x 60mg daily, I dare not reduce them yet! I am waiting for body MRI and referral to Psychology - but as I am not a priority I am told it may be a long wait.

    But I am much better than many and haven't yet had a crisis so things to be grateful for. So few people have ever even heard of MG, let alone understand it, so thank you for your support.

You may also like...